# SDR REXA2014011600121

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 20,891 hours, 18,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT BROKEN.  REPLACED FIRST OFFICER`S FLASHLIGHT BREAKAWAY STRAP, NO FURTHER DEFECTS NOTED AT THIS TIME, AMM 25-60-00.
